# SDR IPXA2018071831782

- Difficulty date: July 1, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 98,206 hours, 17,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CRACKED CABIN FLOOR SEAT TRACK AT STA 919 AND RBL 45. REPAIRED MAIN CABIN SEAT TRACK BETWEEN STA Y=909 - Y=929 AT X=-47.5 IAW SRM 53-00-52 REPAIR 1, FIGURE 201, REV 64. (MAJOR)
